# SDR HEEA955985

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND KNOB WILL NOT TURN INTERNAL NUMBER. REPLACED ONE KNOB SHAFT FROM SPARE.  ALSO REPLACED V101 CAVITY OSCILLATOR THAT WAS WEAK.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
